# SDR ASAA2019100763928

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,811 hours, 14,223 cycles
- System (JASC): 2210 · Autopilot System
- Part: Director
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE 350 FOR APPROX 10 MIN BOTH FLIGHT DIRECTOR DISPLAYS DISAPPEARED, A AUTOPILOT DISENGAGED, BOTH HEADING BUS DISPLAYS & SPEED BUG DISPLAYS ON DU'S LOCKED UP. RAN MCP LOCK UP CHECKLIST INCLUDING CIRCUIT BREAKER RESET -NO EFFECT. AFTER APPROX 15 MIN FO FLIGHT DIRECTOR RETURNED, AFTER APPROX 20 MIN CAPT FD RETURNED. GROUNDED - YES. PERFORMED DFCS CURRENT STATUS AND FLT FAULT REVIEW FOR CHAN A & B. NO CURRENT FAULTS. CH A LOGGED 5 OCCURRENCES OF FAULT 22-11607, CH B LOGGED (5) OCCURRENCES OF FAULT 22-11627 AND (1) OCCURRENCE OF FAULT 22-11607. ALL FAULT ARE MCP LRU FAULTS AND OCCURRED WITHIN 8 MINUTES OF FLT LEG 1. PERFORMED ALL LRU TESTS ASSOCIATED WITH FAULTS REF B737-800 FIM 22-11 TASK 801. NO CURRENT FAULTS. PERFORMED MCP TEST-DFCS GROUP 70 FOR CH A & B. NO FAULTS FOUND. ALL TESTS PASS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL-ALL TESTS PASS REF FIM 22-11 TASK 817.
